Homogeneous Universal Models.

Michael Morley; Robert Vaught

Mathematica Scandinavica (1962)

  • Volume: 11, page 37-57
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Morley, Michael, and Vaught, Robert. "Homogeneous Universal Models.." Mathematica Scandinavica 11 (1962): 37-57. <http://eudml.org/doc/165810>.

author = {Morley, Michael, Vaught, Robert},
journal = {Mathematica Scandinavica},
keywords = {mathematical logic},
pages = {37-57},
title = {Homogeneous Universal Models.},
url = {http://eudml.org/doc/165810},
volume = {11},
year = {1962},

AU - Morley, Michael
AU - Vaught, Robert
TI - Homogeneous Universal Models.
JO - Mathematica Scandinavica
PY - 1962
VL - 11
SP - 37
EP - 57
KW - mathematical logic
UR - http://eudml.org/doc/165810
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.